MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADDRS1
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implantable pulse generator (ipg) exhibited a false alert for elective replacement indicator (eri).The alert was cleared and the device reprogrammed, the ipg remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis.However, performance data collected from the device was received and analyzed.Analysis of the device memory showed the battery indicator signifying that it is time for device replacement triggered falsely.If information is provided in the future, a supplemental report will be issued.

Brand Name
ADAPTA
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key9249023
Report Number3004209178-2019-20591
Device Sequence Number1864361
Product Code NVZ
UDI-Device Identifier00643169474192
UDI-Public00643169474192
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2018
Device Model NumberADDRS1
Device Catalogue NumberADDRS1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer04/24/2020
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 MO